Firmoo > Answers > Eye Health >  question

Question

Ask questions

Julia


05/15/2012

Why do I have redness in my eyes when I use computer?

Recently I found when I was reading book or using computer for a while, there would always be some redness in the white part of my eyes. Can I use eye drops to get rid of it?
Related Topics : red eyes eye health
Answer the question

Answers (2)

  • Nathan harris

    05/15/2012

    It is not suggested to use the eye drops to get rid of the redness. The redness may indicate that you are having problem in focus accurately. Maybe you need to wear eyeglasses. You should talk to your doctor first and have an eye exam.
  • Andely43

    05/15/2012

    The redness is caused by the eye strain after you use your computer. I won't suggest you use eye drops to get rid of it. I think the best way is to take regular breaks during using the computer, which can make your eyes relax and relieve from the eye strain.
Jumpto